# SDR CALA2023100602948

- Difficulty date: September 14, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5227902620400
- Condition: Cracked
- Location: Rh Emer Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY EXIT DOOR FWD, FRAME CRACKED PER NR929825 1 / 32251.  REMOVED AND REPLACED RH OVERWING EMERGENCY EXIT DOOR FWD FRAME I AW UAL A319 SRM 51-72-11-911-001.
